# SDR SWAA2025081591412

- Difficulty date: July 14, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 57,234 hours, 33,409 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB INSPAR AT RIB NR 1, HSS 92.70.  FOUND STIFFENER NR 1 CRACKED AT LOWER END.   REPAIRED RT HORIZONTAL STAB INSPAR AT RIB NR 1 VERTICAL STIFFENER NR 1 IAW SRM 55-10-09-2R-4.
